# SDR FDEA201704221254

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,689 hours, 16,569 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI GOT MULTIPLE AVIONICS SMOKE WARNINGS WITH NO SMOKE SMELL . THE WARNING WOULD COME AND GO.  DURING TAXI, RECEIVED MULTIPLE AVIONICS SMOKE WARNINGS,  WITH NO SMOKE ODOR. THE WARNING WOULD COME & GO WORKED WITH MTSI 53-21/9289.   WHILE ACCOMPLISHING MAIN CARGO DRAINAGE WORK CARD, FOUND ALL FUNNEL DRAINS & FUSELAGE VALVE BODY DIRTY & CLOGGED, CLEANED AND FLUSHED OUT DIRT AND WATER. REMOVED AND REPLACED 4 VALVE BODIES AND CLEANED 2 IAW AMM 51-80-21-06,  FOUND EQUIP RACK 80VU PAN WITH WATER, CLEARED THE LINE AND DRAINED, ALSO FOUND AVIONICS COMP SMOKE DETECTOR FILLED WITH WATER, R & R THE SAME IAW AMM 26-15-12-04.  OPERATIONAL TEST IS GOOD IAW AMM 26-15-00.  ACFT OK FOR SERVICE.
